# SDR DXTA200501000

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 403 hours, 328 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Static Port
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE RIGHT AIRSPEED TAPE ADVANCED PRIOR TO THE LEFT, AFTER LEFT TAPE BEGAN TO ADVANCE IAW ANNUNCIATOR APPEARED ON BOTH PFD'S.  TAKEOFF ABORTED AT 65 KNOTS.  COULD NOT DUPLICATE DISCREPANCY.  FOUND BOTH ALTIMETERS WERE IN AGREEMENT.  RAN BOTH AIRSPEEDS UP AND DOWN, BOTH APPEARED IN AGREEMENT.  TESTED ALL STATIC PORTS FOR RESTRICTION.  NO RESTRICTIONS FOUND.  SUSPECT MOISTURE THAT HAS SINCE BEEN DRAINED OUT.  WORK PERFORMED PER CESSNA 560MM CHAPTERS 34-11-10 AND 34-11-25.
